Asymptotic safety in higher-derivative gravity

D. Benedetti, P.F. Machado, F. Saueressig

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We study the nonperturbative renormalization group flow of higher-derivative gravity employing functional renormalization group techniques. The nonperturbative contributions to the β-functions shift the known perturbative ultraviolet fixed point into a nontrivial fixed point with three UV-attractive and one UV-repulsive eigendirections, consistent with the asymptotic safety conjecture of gravity. The implication of this transition on the unitarity problem, typically haunting higher-derivative gravity theories, is discussed
Original languageUndefined/Unknown
Pages (from-to)2233-2241
Number of pages9
JournalModern Physics Letters A
Volume24
Issue number28
Publication statusPublished - 2009

Cite this